# SDR IPXA2016102209702

- Difficulty date: October 6, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74411
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING TANK CORRODED.  REPAIRED IAW EA 011-5730-01-A6525 REV. IR AND EO MD11-5730-62225-A.
